A 24-year-old female asked:
is stopping diphenhydramine for sleep going to cause any rebound insomnia or other symptoms? if so how long to overcome rebound symptoms?
2 doctor answers
Dr. Bennett Werner answered
44 years experience Cardiology
No : There shouldn't be any rebound from stopping diphenhydramine. The sleeping effects of daily Diphenhydramine tend to wear off if it's taken every day. It never gets to the point of rebounding. But be aware that without the soporific effects, you may possibly have insomnia independently of any medicine withdrawal effect, since that was the original reason you started using it.
Answered on Jun 25, 2014
Dr. Nour Baltagi answered
30 years experience Pediatrics
Dependance: I am not aware of any dependance related to this drug (antihistamine), but the symptome of insomnia probably needs to be addressed probably with some lifestyle changes and some physical activity during the day to make you feel more tired and desiring to sleep without medications. Hope this is somewhat helpful.
Answered on Jun 14, 2014
People also searched for:
Does mycolog ii cream cure a yeast infection or is it just used for temporary relief and if so how long will it take to cure a yeast infection
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month